# SDR 00FDEA00361

- Difficulty date: May 26, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: 056FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47810
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER AIR COND DOOR LIGHT ON FE PANEL BEGAN FLASHING THEN REMAIN STEADY.  RED TAB DIRECT CREW TO LAND NEAREST SUITABLE FIELD.  DENVER WAS CLOSEST.  AIR COND DOOR CAUTION LIGHT INOP.  CLOSED AND LOCKED BY VISUAL INSP PRIOR TO EACH DEPARTURE.
